# SDR SIMA20190630005

- Difficulty date: June 30, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 21,770 hours, 15,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CHAFES IN EXT FUSELAGE SKIN AT FS 985.00, STR 27. C/A-COMPLETE:REPAIRED EXT FUSELAGE SKIN AT FS 985.00, STR 27 IAW ERS-CR-53MR-3840.
